# SDR CA000928012

- Difficulty date: September 10, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- System (JASC): 2730 · Elevator Control System
- Part: Fitting
- Part number: MS206674
- Condition: Inaccurate
- Location: Hole
- Component: Elevator Cntrl C, C3CF1935
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ATTEMPTING TO FIT THE ELEVATOR CONTROL CABLE TO A DHC-3T DURING A 400 HOUR INSPECTION, IT WAS FOUND THAT THE END FITTING ON THE NEW CABLE HAD AN INCORRECTLY SIZED HOLE. THE END FITTING HOLE IN THE ORIGINAL PART WAS 14 INCHES IN DIAMETER, AND THAT IN THE NEW PART SUPPLIED WAS .1875 INCH IN DIAMETER.  A NEW CABLE ASSEMBLY WAS REQUESTED.  (X)
